# SDR 04FDEA02800

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION FOUND AT FWD PIT BILGE AREA FROM STA 560 TO STA 580 AT STR 28L.  REMOVED DAMAGED AREA FROM STA 550 - 590 IAW SRM 51-10-3 FIG 1 PG 4.  FABBED 2EA STRINGERS FROM BAC1498-142 7075-T62, BATCH 318127, FABBED 3EA SPLICES FROM BAC1498-132 PO MST0009960.  INSTALLED NEW PARTS IAW SRM 51-30-2.
